# SDR MASA2015030712948

- Difficulty date: March 7, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N927LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15027
- Aircraft time: 24,829 hours, 20,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR EXIT SIGN 2 BULBS INOPERATIVE.  RELAMPED.
